Tretinoin and rosacea skin. (photos)

Hi, I've been using tretinoin 0,05% cream, once a wk for the past 3 wks. I think my skin had rosacea before. These are the photos of my skin now. I used it 3 days ago, and it was the third application I had. I see those red bumps, my skin used to be flawless, just slightly pink on the cheeks. Should I stop now? I was planning to use tretinoin for the winter season, starting once a wk for 3 wks, then 2 times a week for another 3 weeks etc till reaching the use of it everyday, around the week 20th

Doctor Answers 2


congrats for taking great care of your skin.  I love tretinoin but you may need another medicine for your skin.  You may want to research the National Rosacea Society or Break up with your makeup. Stay #skintastic. 

Fort Smith Dermatologist
5.0 out of 5 stars 5 reviews

Rosacea and tretinoin

It is not a good idea to use tretinoin if you have rosacea as it is irritating to the skin and can cause more breakouts.  There are many effective treatments for this but be sure you see a board certified dermatologist

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.